# SDR AT0600034

- Difficulty date: October 11, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 5913537507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE STRAP CORRODED IN AFT CARGO PIT STA 994 STRINGER 29R.  REPLACED TIE STRAP (GUSSETT).
